# SDR SWAA2013011111367

- Difficulty date: December 23, 2012
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 29,095 hours, 16,892 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545808
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON I/B FLANGE OF FRAME AT STA 295, RBL 55 AND WL 208.  REPAIRED FRAME FLANGE AT BS 295, RBL 55, WL 208 IAW ER 12-03768 & EA 1-753-21425.
